MAUDE Adverse Event Report: VYAIRE MEDICAL OY PROBE, REUSABLE GEN PURPOSE TEMP, ADULT; THERMOMETER, ELECTRONIC, CLINICAL

VYAIRE MEDICAL OY PROBE, REUSABLE GEN PURPOSE TEMP, ADULT; THERMOMETER, ELECTRONIC, CLINICAL
Model Number PROBE, REUSABLE GEN PURPOSE TEMP, ADULT
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to vyaire medical that the ecg cable was malfunctioning.There was patient involvement and the patient was transferred to another station without any impact.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.This report is for the temperature cable.Please see (b)(4) for the probe, reusable gen purpose temp, adult.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
PROBE, REUSABLE GEN PURPOSE TEMP, ADULT
Common Device Name
THERMOMETER, ELECTRONIC, CLINICAL
Manufacturer (Section D)
VYAIRE MEDICAL OY
kuortaneenkatu 2
helsinki etela-suomen laani
helsinki, 95137
FI  95137
Manufacturer (Section G)
MEASUREMENT SPECIALTIES INC
1711 139th ln nw
andover MN 55304
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key15169972
Report Number3010838917-2022-00003
Device Sequence Number17714368
Product Code FLL
UDI-Device Identifier10190752125643
UDI-Public(01)10190752125643(10)095137
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K121625
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPROBE, REUSABLE GEN PURPOSE TEMP, ADULT
Device Catalogue NumberM1024247
Device Lot Number95137
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2022
Initial Report FDA Received Date08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown